# SDR AUS20040114

- Difficulty date: February 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: D083645
- Condition: Broken
- Location: Engine Starter
- Part time: 227 cycles
- Component: Starter, Lyc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER MOTOR BENDIX DRIVE GEAR DISINTEGRATED.  ENGINE RING GEAR TEETH DAMAGED.
